# SDR UALA2010052001705

- Difficulty date: May 19, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,727 hours, 10,171 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BV501258
- Condition: Burned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PORT OVERHEAD FLOURESCENT LIGHT BUZZING AND HAS ELECTRICAL SMOKE SMELL ON UPPER DECK.  FOUND CEILING LIGHT SOCKET BURNED.  BEHIND ROW 17JK PORT SIDE.  BALLAST CONNECTOR REMOVED AND STOW.  LIGHT SOCKET NOT AVAIL. CLEANED FLUORESCENT LAMP SOCKETS AT MOST AFT CEILING LIGHTS SET, CHK'D OK. NO EVIDENCE OF ANYTHING BURNING IN THE AREA FOUND.
